# SDR WX0A2015013072383

- Difficulty date: January 27, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 54,092 hours, 51,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY & FLIGHT DECK EMER LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
